# SDR CA960709005

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc O320D2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Heat Jacket
- Part number: T67D50217
- Condition: Broken Lugs
- Location: Carburetor
- Part time: 1,138 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROUTINE FLIGHT PILOT REPORTED A ROUGH RUNNING ENGINE. POST FLIGHT TROUBLESHOOTING FOUND THE TOP OUTBOARD LUGS ON THE CARBURETOR HEAT JACKET HAD COME LOOSE FROM THE CLAMP AND THE TWO RIVETS HOLDING IT ONTO THE JACKET. THE LUG HAD TRAVELLED THROUGH THE DUCT INTO THE CARBURETOR AIR BOX WHERE IT WAS INTERFERING WITH THE OPERATION OF THE CARBURETOR DURING FLIGHT. THE JACKET WAS REPAIRED AND REINSTALLED. FLEET INSPECTION REVEALED TWO MORE AIRCRAFT WITH BROKEN/LOOSE CARBURETOR LUGS.
